# SDR QXEA200701599

- Difficulty date: October 20, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 13,370 hours, 12,048 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Assy
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT HORIZONTAL STAB PIVOT POINT HAS ROTATED INTO THE ANTI ROTATION TAB.  REPAIRED IAW REO670-55-11-110.
